ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Global and uniform convergence of subspace correction methods for some convex optimization problems

หน่วยงาน Nanyang Technological University, Singapore

รายละเอียด

ชื่อเรื่อง : Global and uniform convergence of subspace correction methods for some convex optimization problems
นักวิจัย : Tai, Xue Cheng , Xu, Jinchao
คำค้น : DRNTU::Science::Mathematics::Applied mathematics::Numerical analysis.
หน่วยงาน : Nanyang Technological University, Singapore
ผู้ร่วมงาน : -
ปีพิมพ์ : 2545
อ้างอิง : Tai, X. C., & Xu, J. (2002). Global and uniform convergence of subspace correction methods for some convex optimization problems. Mathematics of Computation, 71(237), 105-124. , 0025-5718 , http://hdl.handle.net/10220/6068 , http://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:ELSEVIER_SCOPUS&id=doi:&genre=&isbn=&issn=&date=2002&volume=71&issue=237&spage=105&epage=124&aulast=Tai&aufirst=%20X%20%2DC&auinit=&title=Mathematics%20of%20Computation&atitle=Global%20and%20uniform%20convergence%20of%20subspace%20correction%20methods%20for%20some%20convex%20optimization%20problems&sici. , http://dx.doi.org/10.1090/S0025-5718-01-01311-4.
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : Mathematics of computation
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

This paper gives some global and uniform convergence estimates for a class of subspace correction (based on space decomposition) iterative methods applied to some unconstrained convex optimization problems. Some multigrid and domain decomposition methods are also discussed as special examples for solving some nonlinear elliptic boundary value problems.

บรรณานุกรม :
Tai, Xue Cheng , Xu, Jinchao . (2545). Global and uniform convergence of subspace correction methods for some convex optimization problems.
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Tai, Xue Cheng , Xu, Jinchao . 2545. "Global and uniform convergence of subspace correction methods for some convex optimization problems".
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Tai, Xue Cheng , Xu, Jinchao . "Global and uniform convergence of subspace correction methods for some convex optimization problems."
    กรุงเทพมหานคร : Nanyang Technological University, Singapore, 2545. Print.
Tai, Xue Cheng , Xu, Jinchao . Global and uniform convergence of subspace correction methods for some convex optimization problems. กรุงเทพมหานคร : Nanyang Technological University, Singapore; 2545.